# SDR GTIA2022092336680

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 28,532 hours, 12,898 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES NOTED IN COCKPIT & CABIN DURING FINAL APPROACH-INSPECT APU COMPARTMENT , FOUND OIL IN APU COMPARTMENT, CLEAN OIL IN APU COMPARTMENT. RUN ENGINE 1 & 2 IAW  71-00-00 AND 05-50-00.  APU REMAINS INOP AS PER MDDR 37620. A/C OK FOR SVC
